# SDR DXTA2022062264450

- Difficulty date: June 22, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N442QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500565
- Aircraft time: 1,634 hours, 1,226 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 840182
- Part serial: 001143
- Condition: Defective
- Location: Zone 500
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY LIGHT ON LEFT SIDE OF AIRCRAFT INOP.  DISCOVERED ON PREFLIGHT DURING TAILSWAP // SIGNOFF// 
REMOVED DEFECTIVE LH OVERWING INSPECTION LIGHT. ASSEMBLY PN 84018-2, SN 001143 AND INSTALLED NEW CUSTOMER SUPPLIED LH OVERWING INSPECTION LIGHT ASSEMBLY PN 84018-2, SN 000043. PERFORMED OPERATIONAL CHECK. CHECK GOOD. ALL WORK DONE IAW EMBRAER PHENOM
AMM 25-25-01. NO DEFECTS NOTED.
